Fuzzy Mathematical Method for Evaluation of Rock Mechanical Indexes

Abstract:

Article Preview

Info:

Periodical:

Key Engineering Materials (Volumes 183-187)

Edited by:

W. Hwang and K.S. Han

Pages:

433-438

DOI:

10.4028/www.scientific.net/KEM.183-187.433

Citation:

G. Zhang et al., "Fuzzy Mathematical Method for Evaluation of Rock Mechanical Indexes", Key Engineering Materials, Vols. 183-187, pp. 433-438, 2000

Online since:

April 2000

Export:

Price:

$35.00

In order to see related information, you need to Login.